Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

After medication with lisinopril 2.5 mg and simvastatin 20 mg daily I am experiencing constant cramps in calf and thigh areas

I am 32/m. I take medication for high cholesterol and high blood pressure . I have been taking these medications for over a year now. I take lisinopril 2.5 mg and simvastatin 20 mg daily. Recently I have started having cramps in calf and in the thigh area. To get relief I have to constantly massage the area. I got some relief for some days when I took vitamin B6 for 3 days, but the cramps are back now. They are more intense at night. I don t do any intense leg exercises. I also tried drinking lots of water but that didn t help. Please advise how to cure this.
Asked On : Sat, 10 Sep 2011
Answers:  3 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
it seems you are having vitamin deficiency which usually gives burning sensation at night.consult your less but healthy diet.
Answered: Sat, 10 Sep 2011
General & Family Physician Dr. Afra's  Response
beside all the above good advices you must check your blood glucose and your blood vessels status.
Answered: Sat, 10 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.There could be several reason like b 12 deficiency,vitamine e deficiency,the drugs that your taking,lack of proper liquid intake during the day leading to electrolyte imbalance.Please visit your doctor and get this thing sorted out.Drink good amount liquids during the day,take banana daily,coconut water on regular basis.
wishing you good health.
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor